X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - complex variables (13) 13
mathematics (10) 10
analysis (5) 5
fingerprints (3) 3
mathematics, applied (3) 3
numerical analysis (3) 3
removability (3) 3
rigidity (3) 3
sets (3) 3
65e05 (2) 2
analytic capacity (2) 2
circle domains (2) 2
computational mathematics and numerical analysis (2) 2
conformal mapping (2) 2
conformal models (2) 2
conformal representation (2) 2
conformal welding (2) 2
functions of a complex variable (2) 2
primary 30c85 (2) 2
rational maps (2) 2
30c10 (1) 1
30c20 (1) 1
30c35 (1) 1
70 plasma physics and fusion technology (1) 1
abstract harmonic analysis (1) 1
ahlfors functions (1) 1
bell representations (1) 1
blaschke products (1) 1
boltzmann statistics (1) 1
capacity (1) 1
cauchy problems (1) 1
charge fluctuations (1) 1
complex systems (1) 1
conformal (1) 1
connected planar domains (1) 1
continuity (1) 1
curves (1) 1
distribution (1) 1
domains (1) 1
dusts (1) 1
dynamical systems and ergodic theory (1) 1
equivalence (1) 1
field (1) 1
flexible curves (1) 1
fluctuations (1) 1
functional analysis (1) 1
garabedian function (1) 1
geometric transformation (1) 1
hardy space (1) 1
homeomorphisms (1) 1
koebe uniformization (1) 1
koebe's conjecture (1) 1
lemniscates (1) 1
mathematical analysis (1) 1
mathematical functions (1) 1
mathematics - combinatorics (1) 1
mathématiques (1) 1
meromorphic functions (1) 1
modes (1) 1
msc (1) 1
msc: primary 30e20 (1) 1
nonlinear problems (1) 1
painleves problem (1) 1
partial differential equations (1) 1
physics, fluids & plasmas (1) 1
plasma (1) 1
polynomials (1) 1
primary 30c20 (1) 1
primary 30c35 (1) 1
primary 30j10 (1) 1
pseudo-lemniscates (1) 1
quasiconformal (1) 1
riemann manifold (1) 1
schottky groups (1) 1
secondary 30c35 (1) 1
secondary 30c40 (1) 1
secondary 30c62 (1) 1
secondary 30f10 (1) 1
secondary 37e10 (1) 1
smirnov class (1) 1
solar-wind (1) 1
solitons (1) 1
sound waves (1) 1
subadditivity (1) 1
szego kernel (1) 1
szego{double acute} kernel (1) 1
szegő kernel (1) 1
tail electrons (1) 1
theorem (1) 1
uniformization (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2019, Volume 371, Issue 12, pp. 8489 - 8511
We prove that a nonempty, proper subset S of the complex plane can be approximated in a strong sense by polynomial filled Julia sets if and only if S is... 
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2016, Volume 303, pp. 1300 - 1318
A circle domain Ω in the Riemann sphere is conformally rigid if every conformal map of Ω onto another circle domain is the restriction of a Möbius... 
Schottky groups | Circle domains | Removability | Conformal | Rigidity | Quasiconformal | Koebe's conjecture | MATHEMATICS | UNIFORMIZATION | SETS
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2018, Volume 43, Issue 1, pp. 463 - 473
We construct a (non-removable) Jordan curve F and a non-Mobius homeomorphism of the Riemann sphere which is conformal on the complement of F and maps the curve... 
Conformal welding | Capacity | Flexible curves | Removability | MATHEMATICS | HOMEOMORPHISMS | THEOREM | RIGIDITY | SETS | CURVES | CIRCLE DOMAINS
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2017, Volume 45, Issue 1, pp. 129 - 141
...Constr Approx (2017) 45:129–141 DOI 10.1007/s00365-016-9348-0 Conformal Models and Fingerprints of Pseudo-lemniscates Trevor Richards 1 · Malik Y ounsi 2... 
Secondary 37E10 | Conformal welding | Fingerprints | Numerical Analysis | Analysis | Mathematics | Meromorphic functions | Primary 30C35 | Conformal models | Pseudo-lemniscates | MATHEMATICS
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 3/2019, Volume 19, Issue 1, pp. 173 - 182
... Blaschke Products Trevor Richards 1 · Malik Younsi 2 Received: 20 September 2018 / Accepted: 20 November 2018 / Published online: 18 January 2019 © Springer-Verlag... 
30C10 | Computational Mathematics and Numerical Analysis | Blaschke products | Fingerprints | Functions of a Complex Variable | Analysis | Primary 30J10 | Mathematics | Polynomials | Conformal models | Secondary 30C35 | MATHEMATICS | MATHEMATICS, APPLIED | EQUIVALENCE
Journal Article
Conformal Geometry and Dynamics of the American Mathematical Society, ISSN 1088-4173, 07/2019, Volume 23, Issue 7, pp. 130 - 134
We study the behavior of the analytic capacity of a compact set under deformations obtained by families of conformal maps depending holomorphically on the... 
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 08/2019, Volume 126, Issue 7, pp. 635 - 640
A Peano curve is a continuous function from the unit interval into the plane whose image contains a nonempty open set. In this note, we show how such... 
MSC: Primary 30E20 | MATHEMATICS | MSC
Journal Article
INVENTIONES MATHEMATICAE, ISSN 0020-9910, 04/2020, Volume 220, Issue 1, pp. 129 - 183
...Invent. math. (2020) 220:129–183 https://doi.org/10.1007/s00222-019-00921-1 Rigidity theorems for circle domains Dimitrios Ntalampekos1 · Malik Younsi2... 
Primary 30C20 | MATHEMATICS | Secondary 30C62 | SETS | REMOVABILITY | KOEBE UNIFORMIZATION | 30C35 | Geometric transformation | Domains | Riemann manifold | Rigidity | Conformal mapping
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2016, Volume 144, Issue 3, pp. 1087 - 1093
It has been known for a long time that any smooth Jordan curve in the plane can be represented by its so-called fingerprint, an orientation preserving smooth... 
MATHEMATICS | MATHEMATICS, APPLIED | conformal representation | rational maps | Lemniscates | fingerprints
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2015, Volume 41, Issue 1, pp. 157 - 183
...Constr Approx (2015) 41:157–183 DOI 10.1007/s00365-014-9260-4 Rational Ahlfors Functions Maxime Fortier Bourque · Malik Y ounsi Received: 18 July 2013... 
30C20 | Conformal representation | Primary 30C85 | Numerical Analysis | Analysis | 65E05 | Mathematics | Analytic capacity | Rational maps | Ahlfors functions | Secondary 30F10 | MATHEMATICS | CONNECTED PLANAR DOMAINS | BELL REPRESENTATIONS
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 6/2018, Volume 135, Issue 1, pp. 185 - 202
...ON THE ANAL YTIC AND CAUCHY CAP ACITIES By MALIK YOUNSI ∗ Abstract. We give new sufficient conditions for a compact set E ⊆ C to satisfy γ(E)= γ c (E), where γ... 
Abstract Harmonic Analysis | Mathematics | Functional Analysis | Dynamical Systems and Ergodic Theory | Analysis | Partial Differential Equations | MATHEMATICS
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 10/2013, Volume 13, Issue 3, pp. 337 - 382
... Malik Y ounsi · Thomas Ransford Received: 20 February 2013 / Accepted: 11 June 2013 / Published online: 20 August 2013 © Springer-Verlag Berlin Heidelberg 2013... 
Smirnov class | Computational Mathematics and Numerical Analysis | Primary 30C85 | Functions of a Complex Variable | Secondary 30C40 | Subadditivity | Mathematics | Analytic capacity | Szegő kernel | Garabedian function | Analysis | 65E05 | Hardy space | Szego{double acute} kernel | MATHEMATICS | MATHEMATICS, APPLIED | Szego kernel | PAINLEVES PROBLEM
Journal Article
05/2017
We present a brief introduction to analytic capacity, with an emphasis on its numerical computation. We also discuss several related open problems. 
Mathematics - Complex Variables
Journal Article
03/2017
We construct a (non-removable) Jordan curve $\Gamma$ and a non-M\"{o}bius homeomorphism of the Riemann sphere which is conformal on the complement of $\Gamma$... 
Mathematics - Complex Variables
Journal Article
11/2015
A circle domain $\Omega$ in the Riemann sphere is conformally rigid if every conformal map of $\Omega$ onto another circle domain is the restriction of a... 
Mathematics - Complex Variables
Journal Article
09/2018
A circle domain $\Omega$ in the Riemann sphere is conformally rigid if every conformal map from $\Omega$ onto another circle domain is the restriction of a... 
Mathematics - Complex Variables
Journal Article
03/2015
EMS Surv. Math. Sci. 2 (2015), no. 2, 219-254 We present a comprehensive survey on removability of compact plane sets with respect to various classes of... 
Mathematics - Complex Variables
Journal Article
01/2018
Comput. Methods Funct. Theory 19, 173-182 (2019) For any finite Blaschke product $B$, there is an injective analytic map $\varphi:\mathbb{D}\to\mathbb{C}$ and... 
Mathematics - Complex Variables
Journal Article
11/2014
We give new sufficient conditions for a compact set $E \subseteq \mathbb{C}$ to satisfy $\gamma(E)=\gamma_c(E)$, where $\gamma$ is the analytic capacity and... 
Mathematics - Complex Variables
Journal Article
06/2014
It has been known since the work of A.A. Kirillov that any smooth Jordan curve in the plane can be represented by its so-called fingerprint, an orientation... 
Mathematics - Complex Variables
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.